# SDR UALA2012092705470

- Difficulty date: September 27, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 56,780 hours, 15,913 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 271N66111056
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK, LEFT MLG TRUCK POSN PRESS LINE, HOLE IN LINE APPROX 4" FROM TOP CONNECTION.  REMOVED LINE, CAPPED HYD CONNECTIONS, BAGGED AND TAGGED CLAMP ASSY HARDWARE AT LOCATIONS REMOVED.  REPLACED LEFT GEAR TRUCK POSITION LINE, BLED LINE, NO LEAKS.
